# SDR AALA202203219365

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 113 hours, 31 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, ECAM MESSAGE LEFT AFT EMERGENCY EXIT DOOR OPEN INDICATION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
